# SDR UALA2013032501862

- Difficulty date: March 25, 2013
- Submitted: March 27, 2013
- Operation: Air carrier
- Aircraft: N405UA
- Make and model: Airbus A320-232
- Aircraft serial: 452
- Aircraft time: 65,831 hours, 24,391 cycles
- Engine: Iae V2527A5
- Engine time: 40,028 hours, 15,676 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

INFLT SHUTDOWN,  FLIGHT DIVERTED.  MULTIPLE FAILURES IN FLIGHT.   ACP INSPECTION.  FOUND MASTER MCD HEAVILY COVERED WITH METAL. REPLACED ENGINE.
